Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 202, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jul 14, 2015, 5:17 PM MDT for Baca County, Colorado. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 5:17 PM MDT (23:17 UTC)
- Expired
- Jul 14, 2015, 5:45 PM MDT
- In force
- 28 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Baca County, CO
The radar
The Pueblo radar (KPUX), 170 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.3 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 165 J/kg
- Mixed-layer CIN
- -285 J/kg
- Mixed-layer LCL
- 2438 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
293
WUUS55 KPUB 142319
SVRPUB
COC009-142345-
/O.NEW.KPUB.SV.W.0202.150714T2317Z-150714T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
517 PM MDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BACA COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 545 PM MDT
* AT 517 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PRITCHETT...
OR 13 MILES WEST OF SPRINGFIELD...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PRITCHETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3725 10286 3740 10299 3758 10276 3738 10259
TIME...MOT...LOC 2317Z 236DEG 10KT 3737 10285
HAIL...1.00IN
WIND...60MPH
$$
282 follow-up statements
027
WWUS55 KPUB 142331
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
530 PM MDT TUE JUL 14 2015
COC009-142345-
/O.CON.KPUB.SV.W.0202.000000T0000Z-150714T2345Z/
BACA CO-
530 PM MDT TUE JUL 14 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR NORTHWESTERN BACA COUNTY...
AT 530 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PRITCHETT...OR
12 MILES WEST OF SPRINGFIELD...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD AND PRITCHETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3725 10286 3740 10299 3758 10276 3740 10262
TIME...MOT...LOC 2330Z 236DEG 10KT 3739 10285
HAIL...1.00IN
WIND...60MPH
$$
28362
WWUS55 KPUB 142337
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
537 PM MDT TUE JUL 14 2015
COC009-142347-
/O.EXP.KPUB.SV.W.0202.000000T0000Z-150714T2345Z/
BACA CO-
537 PM MDT TUE JUL 14 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BACA COUNTY WILL
EXPIRE AT 545 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3725 10286 3740 10299 3758 10276 3740 10262
TIME...MOT...LOC 2334Z 236DEG 10KT 3739 10285
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:19 PM MDT, 1 hour 58 minutes earlier.
Area forecast discussion, Jul 14, 3:19 PM MDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 319 PM MDT TUE JUL 14 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 300 PM MDT TUE JUL 14 2015 UPPER LEVEL HIGH PRESSURE REMAINS CENTERED OVER TX THIS AFTERNOON...KEEPING MOIST SSW MID LEVEL FLOW IN PLACE ACROSS COLORADO. LOWER LEVELS HAVE CONTINUED TO MOISTEN TODAY...AS SURFACE DEWPOINTS ARE RUNNING AROUND 10F HIGHER THAN 24 HRS AGO. OVER THE MOUNTAINS...CAPES ARE IN THE 500-1000 J/KG RANGE...WHILE CAPE OVER THE PLAINS ALONG THE NM AND KS BORDERS EXCEEDS 1000 J/KG. RELATIVE MIN IN THE INSTABILITY FIELD LIES OVER EL PASO/PUEBLO/CROWLEY/OTERO COUNTIES...WHERE DEWPOINTS HAVE DROPPED OFF INTO THE MID TO UPPER 40S...LEADING TO CAPES GENERALLY IN THE 400-800 J/KG RANGE. CONVECTIVE STRENGTH AND COVERAGE SO FAR TODAY HAS THUS BEEN HIGHER THAN YESTERDAY MOST AREAS...AND WITH WEAK LEE SURFACE TROUGH OVER THE PLAINS ENHANCING LOW LEVEL WINDS SLIGHTLY...APPEARS THERE WILL BE AT LEAST A LOW THREAT OF SEVERE STORMS OVER THE FAR EASTERN PLAINS...AS 0-6KM SHEAR CLIMBS ABOVE 30 KTS FOR A TIME LATE THIS AFTERNOON/EARLY THIS EVENING. WHILE WATER VAPOR LOOP SUGGESTS STRONGEST UPPER WAVE IS FAIRLY FAR TO THE SOUTH OVER SERN AZ...STREAM OF WEAKER WAVES EMBEDDED IN THE MOIST PLUME WILL CONTINUE PUSH OVER THE AREA LATE THIS AFTERNOON INTO TONIGHT...HELPING TO KEEP CONVECTION GOING PAST SUNSET...ESPECIALLY OVER THE MOUNTAINS AND ACROSS THE FAR EASTERN PLAINS ALONG THE KS BORDER. MESOSCALE MODELS SUPPORT THIS IDEA...WITH MAIN CLUSTER OF CONVECTION OVER THE PLAINS THIS EVENING PUSHING INTO KS TOWARD 06Z...WITH HRRR SHOWING A SECONDARY AREA OF MOUNTAIN CONVECTION MOVING INTO THE I-25 CORRIDOR THIS EVENING. APPEARS MOST STORMS WILL THEN FADE AWAY BY EARLY WED MORNING...THOUGH CONVECTIVE DEBRIS CLOUDS MAY LINGER LONG ENOUGH TO KEEP MINS RATHER MILD. ON WEDNESDAY...MOISTURE LEVELS ACROSS THE MOUNTAINS DON'T CHANGE VERY MUCH...LEADING TO ANOTHER ROUND OF SCATTERED CONVECTION OVER MOST HIGH TERRAIN LOCATIONS IN THE AFTERNOON. OVER THE I-25 CORRIDOR AND EASTERN PLAINS...MODELS SHOW LOW LEVEL WINDS BECOMING WEAKLY WESTERLY THROUGH THE DAY...SHUNTING THE DEEPER MOISTURE AND INSTABILITY INTO KS BY LATE AFTERNOON. STILL ENOUGH RESIDUAL MOISTURE IN PLACE TO PRODUCE ISOLATED TO LOW END SCATTERED CONVECTION...THOUGH EXPECT BOTH COVERAGE AND INTENSITY TO DECREASE AS SURFACE LAYER DRIES. MAX TEMPS DRIFT DOWNWARD JUST SLIGHTLY WED AS MID LEVEL TEMPS COOL...THOUGH READINGS MOST LOCATIONS WILL END UP WITHIN A COUPLE DEGF OF TUESDAY'S READINGS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 300 PM MDT TUE JUL 14 2015 MODELS CONTINUE TO HAVE ISSUES IN THE EXTENDED PERIOD WITH DIFFERENCES BETWEEN THE OPERATIONAL SOLUTIONS AND HIGH ENSEMBLE SPREADS. BOTH THE ECMWF AND GFS ARE IN AGREEMENT THAT SOMETHING WILL MOVE ACROSS THE AREA...BUT THERE ARE BIG DIFFERENCES IN TIMING AND TRACK. WEDNESDAY NIGHT...AN UPPER LEVEL DISTURBANCE WILL BE MOVING ACROSS THE REGION WEDNESDAY EVENING AND INTO THE CENTRAL PLAINS BY THURSDAY MORNING. MODELS CONTINUE TO DEVELOP A THUNDERSTORM COMPLEX ACROSS THE EASTERN PLAINS AND TRACK IT EAST THROUGH THE OVERNIGHT HOURS. THERE CONTINUE TO BE MODEL DIFFERENCES...WITH SEVERAL SOLUTIONS ACROSS NORTHEAST COLORADO...AND OTHER OVER SOUTHEASTERN COLORADO. THUNDERSTORMS THAT DO DEVELOP OVER THE PLAINS WILL BE CAPABLE OF HEAVY RAINFALL AND AN ELEVATED FLASH FLOOD RISK...ESPECIALLY WHERE THE STRONG STORMS EXIST. EXPECT SHOWERS AND THUNDERSTORMS TO SHIFT EAST INTO KANSAS BY THURSDAY MORNING. THURSDAY THROUGH SATURDAY...HIGH PRESSURE IS FORECAST TO SIT OVER TEXAS AND A TROUGH WILL REMAIN OVER THE WEST COAST WITH PERSISTENT SOUTHWEST FLOW ACROSS COLORADO. SEVERAL EMBEDDED DISTURBANCES IN THE FLOW WILL LEAD TO NEAR DAILY SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS. MODEST STEERING FLOWS ALOFT WILL LIKELY HELP PUSH THIS ACTIVITY OUT INTO THE I-25 CORRIDOR THROUGH THE EVENING HOURS BEFORE DISSIPATING AFTER SUNSET. THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND STRONG THUNDERSTORM WIND GUSTS. TEMPERATURES WILL REMAIN WARM WITH 90S ACROSS THE LOWER ELEVATIONS. SUNDAY THROUGH TUESDAY...MODEL DIFFERENCES BEGIN TO DIVERGE SUNDAY INTO EARLY NEXT WEEK. BOTH THE ECMWF AND GFS RETROGRADE THE HIGH PRESSURE FROM TEXAS INTO THE DESERT SOUTHWEST WHILE THE TROUGH OVER THE WEST COAST EJECT TO THE EAST. THE GFS IS FURTHEST SOUTH WITH THE UPPER TROUGH...BRINGING IT ACROSS THE AREA SUNDAY INTO MONDAY WITH WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE REGION BEFORE DRYING OUT TUESDAY. LOCALLY HEAVY RAINFALL WOULD BE POSSIBLE WITH A CONTINUED RISK OF FLOODING. THE ECMWF BRINGS THE UPPER TROUGH ACROSS TO THE NORTH AND SENDS A COLD FRONT ACROSS THE AREA ON SUNDAY AFTERNOON. IT BRINGS A QUICK SHOT OF WIDESPREAD SHOWERS AND THUNDERSTORMS TO THE AREA SUNDAY. BY MONDAY THE ECMWF IS MUCH DRIER WITH WEAK HIGH PRESSURE BUILDING ACROSS THE AREA AND THE MAIN ENERGY TRACK TO THE SOUTH. GIVEN THE UNCERTAINTY...HAVE LOW POPS ACROSS THE AREA SUNDAY THROUGH TUESDAY...WITH SUNDAY AND MONDAY POTENTIALLY BEING WET ACROSS THE AREA. MOZLEY && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 300 PM MDT TUE JUL 14 2015 EXPECT SCATTERED TSRA TO CONTINUE OVER THE AREA INTO THE EVENING...AND WILL KEEP A VCTS MENTION AT ALL TAF SITES THROUGH 02Z- 04Z. CONVECTION THEN SLOWLY SHIFTS INTO KS AND WEAKENS OVERNIGHT WITH PERHAPS SOME STRATUS AND FOG OVER THE PLAINS EAST OF I-25 BY EARLY WED MORNING. WITH WEAK N-NW WINDS AT KCOS AND KPUB...WILL KEEP CONDITIONS VFR OVERNIGHT...THOUGH THERE IS A LOW CHANCE THAT MCS OUTFLOW LATE TONIGHT COULD PUSH CLOUDS BACK FARTHER WEST THAN EXPECTED. ON WED...VFR CONDITIONS AT THE TERMINALS...WITH TSRA DEVELOPING OVER THE MOUNTAINS BY LATE MORNING ONCE AGAIN. LOW LEVELS WILL BE SLIGHTLY DRIER OVER THE PLAINS WED...WHICH MAY LEAD TO WEAKER STORMS BUT STRONGER OUTFLOW WINDS AT KPUB AND KCOS IN THE AFTERNOON. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...PETERSEN LONG TERM...MOZLEY AVIATION...PETERSEN
Hazardous weather outlook, Jul 14, 11:37 AM MDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1137 AM MDT TUE JUL 14 2015 COZ058>089-093>099-151745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1137 AM MDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS EARLY THIS AFTERNOON...SPREADING EASTWARD INTO THE SOUTHEAST PLAINS BY MID TO LATE AFTERNOON. STORMS MAY BECOME STRONG TO SEVERE EAST OF A LINE FROM LA JUNTA TO KIM LATER TODAY...WITH HAIL UP TO THE SIZE OF PING PONG BALLS AND WIND GUSTS UP TO 60 MPH POSSIBLE. . ALL THUNDERSTORMS WILL BE CAPABLE OF PRODUCING CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL. ALTHOUGH THE STRONGER STORMS ARE EXPECTED TO BE SPOTTIER IN COVERAGE ACROSS THE MOUNTAINS...LOCATIONS SUCH AS BURN SCARS...URBAN AREAS...AND THOSE WITH SATURATED OR LOOSE SOIL CONDITIONS MAY BE PRONE TO FLASH FLOODING SHOULD A STRONGER STORM IMPACT THESE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTERNOON AND EVENING THUNDERSTORMS ARE ANTICIPATED OVER SOUTH CENTRAL AND SOUTHEASTERN COLORADO AGAIN ON WEDNESDAY. THE PRIMARY THREATS WITH STORMS WILL BE LOCALLY HEAVY RAINFALL AND LIGHTNING. IN ADDITION...ONE OR TWO STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS THE SOUTHEASTERN COLORADO PLAINS WEDNESDAY AFTERNOON AND EVENING WITH HAIL TO AROUND 1 INCH IN DIAMETER AS WELL AS WIND GUSTS TO 60 MPH. LOCALIZED FLASH FLOODING MAY ALSO BE NOTED...ESPECIALLY IF A STRONGER STORM MOVES ACROSS BURN SCARS OR URBAN AREAS. ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED FROM THURSDAY INTO SATURDAY...ESPECIALLY OVER HIGHER TERRAIN LOCATIONS. SHOWER AND THUNDERSTORM ACTIVITY IS THEN EXPECTED TO INCREASE FROM SUNDAY INTO EARLY NEXT WEEK AS DEEPER ATMOSPHERIC MOISTURE MOVES INTO SOUTHERN COLORADO. AT THIS TIME...THE PRIMARY METEOROLOGICAL THREATS WITH THESE STORMS WILL BE LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO. 10/88
In the hours before
Special weather statement, Jul 14, 4:04 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 404 PM MDT TUE JUL 14 2015 COZ097-098-142230- LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 404 PM MDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PROWERS AND EAST CENTRAL BENT COUNTIES UNTIL 430 PM MDT... AT 404 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF LAMAR...MOVING NORTH AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL PROWERS AND EAST CENTRAL BENT COUNTIES. LAT...LON 3783 10270 3788 10292 3810 10287 3804 10263 TIME...MOT...LOC 2204Z 194DEG 20KT 3793 10279 28
Special weather statement, Jul 14, 4:12 PM MDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 412 PM MDT TUE JUL 14 2015 COZ098-142245- LAMAR VICINITY/PROWERS COUNTY CO- 412 PM MDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PROWERS COUNTY UNTIL 445 PM MDT... AT 412 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF LAMAR...MOVING NORTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL PROWERS COUNTY. LAT...LON 3784 10249 3796 10265 3816 10248 3797 10224 TIME...MOT...LOC 2212Z 224DEG 8KT 3796 10251 28
Special weather statement, Jul 14, 4:35 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 435 PM MDT TUE JUL 14 2015 COZ089-093-097-142300- CROWLEY COUNTY CO-LA JUNTA VICINITY/OTERO COUNTY CO- LAS ANIMAS VICINITY/BENT COUNTY CO- 435 PM MDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CROWLEY... NORTHEASTERN OTERO AND WEST CENTRAL BENT COUNTIES UNTIL 500 PM MDT... AT 435 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LA JUNTA...MOVING NORTHEAST AT 30 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. THE HEAVY RAIN COULD RESULT IN DANGEROUS DRIVING CONDITIONS DUE TO POOR VISIBILITY...ALONG WITH STANDING WATER ON ROADWAYS. LOCATIONS IMPACTED INCLUDE... LA JUNTA...NORTH LA JUNTA...SWINK AND CHERAW. LAT...LON 3784 10355 3792 10375 3824 10355 3811 10325 TIME...MOT...LOC 2235Z 215DEG 25KT 3794 10361 28
Special weather statement, Jul 14, 4:38 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 438 PM MDT TUE JUL 14 2015 COZ094-099-142315- EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO- 438 PM MDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND WEST CENTRAL BACA COUNTIES UNTIL 515 PM MDT... AT 438 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF KIM...OR 34 MILES SOUTHWEST OF SPRINGFIELD... MOVING NORTHEAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS ANIMAS AND WEST CENTRAL BACA COUNTIES. LAT...LON 3702 10312 3714 10329 3742 10305 3723 10280 TIME...MOT...LOC 2238Z 222DEG 19KT 3714 10315 28
Special weather statement, Jul 14, 4:40 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 440 PM MDT TUE JUL 14 2015 COZ095>098-142315- WESTERN KIOWA COUNTY CO-EASTERN KIOWA COUNTY CO- LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 440 PM MDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KIOWA... NORTHWESTERN PROWERS AND NORTHEASTERN BENT COUNTIES UNTIL 515 PM MDT... AT 440 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MCCLAVE...OR 10 MILES WEST OF LAMAR...MOVING NORTH AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... WILEY...MCCLAVE...NEEOSHE RESERVOIR...NEEGRONDA RESERVOIR... SWEETWATER RESERVOIR...QUEENS RESERVOIR AND CADDOA. LAT...LON 3803 10271 3807 10293 3841 10288 3834 10255 TIME...MOT...LOC 2240Z 195DEG 20KT 3813 10280 28
Special weather statement, Jul 14, 5:12 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 512 PM MDT TUE JUL 14 2015 COZ099-142345- SPRINGFIELD VICINITY/BACA COUNTY CO- 512 PM MDT TUE JUL 14 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BACA COUNTY UNTIL 545 PM MDT... AT 512 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER PRITCHETT...OR 12 MILES WEST OF SPRINGFIELD...MOVING NORTHEAST AT 10 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... PRITCHETT. LAT...LON 3724 10288 3740 10297 3754 10274 3734 10261 TIME...MOT...LOC 2312Z 247DEG 10KT 3735 10284 28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 6:51 PM MDT | Special Weather Statement | PUB | Prowers | 24 min |
| Jul 13, 7:20 PM MDT | Special Weather Statement | PUB | Prowers | 40 min |
| Jul 13, 7:22 PM MDT | Special Weather Statement | PUB | Baca | 38 min |
| Jul 13, 8:03 PM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| Jul 13, 8:06 PM MDT | Special Weather Statement | PUB | Baca | 39 min |
| Jul 13, 8:26 PM MDT | Special Weather Statement | PUB | Prowers | 49 min |
| Jul 13, 9:12 PM MDT | Special Weather Statement | PUB | Prowers | 48 min |
| Jul 14, 2:02 PM MDT | Special Weather Statement | PUB | Baca | 43 min |
| Jul 14, 2:26 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| Jul 14, 2:31 PM MDT | Areal Flood Advisory | PUB | Fremont | 119 min |
| Jul 14, 2:36 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 21 min |
| Jul 14, 3:42 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
| Jul 14, 4:04 PM MDT | Special Weather Statement | PUB | Bent | 26 min |
| Jul 14, 4:12 PM MDT | Special Weather Statement | PUB | Prowers | 33 min |
| Jul 14, 4:35 PM MDT | Special Weather Statement | PUB | Otero | 25 min |
| Jul 14, 4:38 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| Jul 14, 4:40 PM MDT | Special Weather Statement | PUB | Kiowa | 35 min |
| Jul 14, 5:12 PM MDT | Special Weather Statement | PUB | Baca | 33 min |
| Jul 14, 5:28 PM MDT | Special Weather Statement | PUB | Bent | 32 min |
| Jul 14, 5:29 PM MDT | Special Weather Statement | PUB | Bent | 31 min |
| Jul 14, 5:44 PM MDT | Special Weather Statement | PUB | Baca | 31 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.